# SDR SIMA200724002

- Difficulty date: August 26, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N393AE
- Make and model: Saab 340B
- Aircraft serial: 340B393
- Aircraft time: 18,342 hours, 22,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 1082
- Condition: Failed
- Location: Emergency Lights
- Part time: 18,474 hours, 22,820 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT LIGHT ON CEILING INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHTING POWER SUPPLY 23LN IAW SAAB AMM 33-50-04.  OPERATIONAL TEST GOOD, RETURNED AIRCRAFT TO SERVICE.
